Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2010, Article ID 596350, 15 pages
Research Article

Oscillatory Nonautonomous Lucas Sequences

1Department of Mathematics, Instituto Superior Técnico, Avenue Rovisco Pais, 1049-001 Lisboa, Portugal
2Department of Mathematics, Universidade dos Açores, R. Mãe de Deus, 9500-321 Ponta Delgada, Portugal

Received 18 September 2009; Accepted 3 December 2009

Academic Editor: Elena Braverman

Copyright © 2010 José M. Ferreira and Sandra Pinelas. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

José M. Ferreira and Sandra Pinelas, “Oscillatory Nonautonomous Lucas Sequences,” International Journal of Differential Equations, vol. 2010, Article ID 596350, 15 pages, 2010.